淡江大學機構典藏:Item 987654321/41445
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58649/92364 (63%)
造访人次 : 571377      在线人数 : 76
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41445


    题名: A Bayesian approach to sequential estimation without using the prior information
    其它题名: 無母數經驗貝氏方法之序列估計
    作者: 黃連成;Hwang, Leng-cheng
    贡献者: 淡江大學數學學系
    关键词: asymptotically Bayes;asymptotically non-deficient;asymptotically pointwise optimal;empirical Bayes
    日期: 1997-11
    上传时间: 2010-01-28 07:35:16 (UTC+8)
    出版者: Taylor & Francis
    摘要: The problem of Bayes sequential point estimation without using the prior information is considered. Two sequential procedures of the type of Bickel and Yahav (1967, 1968), for the scale exponential and location normal families respectively, are proposed. It is shown in the present paper that the proposed procedures are asymptotically pointwise optimal (A.P.O.) in the sense of Bickel and Yahav (1967) and the second order approximation of the Bayes risk is established for a large class of prior distributions.
    關聯: Sequential Analysis 16(4), pp.319-343
    DOI: 10.1080/07474949708836391
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0KbUnknown532检视/开启
    index.html0KbHTML239检视/开启
    index.html0KbHTML460检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈